# SDR CX7A194J0440

- Difficulty date: July 18, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N312CE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- Aircraft time: 23,687 hours, 26,939 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 920860
- Condition: Seized
- Location: Right
- Part time: 19,228 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: O

## Discrepancy

AFTER NR 2 ENGINE START, HEARD A HIGH PITCHED NOISE AND A STRONG BURNING SMELL.  NOTHING BUT HOT AIR BLOWING THROUGH THE CABIN.  FOUND RT PACK SEIZED CAUSING SOUND AND SMELL.
